Tax neutrality under irreversibility and risk aversion

R. Niemann, C. Sureth-Sloane, Economics Letters 84 (2004) 43–47.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
Publishing Year
Journal Title
Economics Letters
Volume
84
Issue
1
Page
43-47
ISSN
LibreCat-ID

Cite this

Niemann R, Sureth-Sloane C. Tax neutrality under irreversibility and risk aversion. Economics Letters. 2004;84(1):43-47. doi:10.1016/j.econlet.2003.12.010
Niemann, R., & Sureth-Sloane, C. (2004). Tax neutrality under irreversibility and risk aversion. Economics Letters, 84(1), 43–47. https://doi.org/10.1016/j.econlet.2003.12.010
@article{Niemann_Sureth-Sloane_2004, title={Tax neutrality under irreversibility and risk aversion}, volume={84}, DOI={10.1016/j.econlet.2003.12.010}, number={1}, journal={Economics Letters}, author={Niemann, Rainer and Sureth-Sloane, Caren}, year={2004}, pages={43–47} }
Niemann, Rainer, and Caren Sureth-Sloane. “Tax Neutrality under Irreversibility and Risk Aversion.” Economics Letters 84, no. 1 (2004): 43–47. https://doi.org/10.1016/j.econlet.2003.12.010.
R. Niemann and C. Sureth-Sloane, “Tax neutrality under irreversibility and risk aversion,” Economics Letters, vol. 84, no. 1, pp. 43–47, 2004.
Niemann, Rainer, and Caren Sureth-Sloane. “Tax Neutrality under Irreversibility and Risk Aversion.” Economics Letters, vol. 84, no. 1, 2004, pp. 43–47, doi:10.1016/j.econlet.2003.12.010.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar